# SDR A6WA201240216

- Difficulty date: December 20, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER TRANS COWL 434AB HAS APPPROX 1" DENT ON OUTER SURFACE.  REPAIRED LT LOWER TRANS COWL OUTER SKIN IAW CMM 78-30-00.
